MathSciNet Relay Station
MathSciNet bibliographic data
MR2729068 11R58 (12Y05 14H05)
Fuchs, Clemens; Pethő, Attila Composite rational functions having a bounded number of zeros and poles. Proc. Amer. Math. Soc. 139 (2011), no. 1, 31–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement